# SDR DALA2025012000467

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N362DN
- Make and model: Airbus A321-213
- Aircraft serial: 8447
- Aircraft time: 18,119 hours, 8,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3062, SERVICE CHECK FOUND NUMEROUS EMERGENCY LIGHTS INOP IN THE 2L DOOR AREA. CORRECTIVE ACTION: BITE CHECK ON FACE OF 15WL ESPU SHOWED BATTERY AND UNIT FAULT. REPLACED THE EPSU BATTERY AND FAULT CLEARED, BUT UNIT FAULT REMAINED. REMOVED AND REPLACED EPSU 15WL ALL OPS OK. (LP 5980099)
